# SDR UPS08551492

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Engine: Rroyce RB211535E4
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR CONTROL CIRCUIT BREAKER POPPED AT P34. PANEL WILL NOT STAY IN.  REMOVED AND REPLACED ELECTRONIC PROXIMITY SWITCH UNIT PER MM 32-09-04-4.  OPS CHECK NORMAL, PSEU SMOKED/BURNED.
